Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Isomorphism Theorem for Real-Closed Fields

P. Erdos, L. Gillman and M. Henriksen
Annals of Mathematics
Second Series, Vol. 61, No. 3 (May, 1955), pp. 542-554
Published by: Annals of Mathematics
DOI: 10.2307/1969812
Stable URL: http://www.jstor.org/stable/1969812
Page Count: 13
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Isomorphism Theorem for Real-Closed Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554